# SDR USAA2011081000009

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 63,562 hours, 37,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435273
- Part serial: BN590
- Condition: Debonded
- Location: Te Flap
- Part time: 23,873 hours, 14,458 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HOLE INSP - DISBONDING ON LEFT OUTBOARD FLAP TRAILING EDGE AT LOWER INBOARD CORNER UPPER SURFACE AT WBL 203.  REPLACED LEFT OUTBOARD FLAP IAW JOB CARD R3M27034.
